A calculus of abstract edge pseudodifferential operators of type ρ, δ

Research output: Contribution to journalConference article

2 Citations (Scopus)

Abstract

In this paper, we expand on B.-W. Schulze’s abstract edge pseudodifferential calculus and introduce a larger class of operators that is modeled on Hörmander’s ρ, δ calculus, where 0 ≤ δ < ρ ≤ 1. This expansion is motivated by recent work on boundary value problems for elliptic wedge operators with variable indicial roots by G. Mendoza and the author, where operators of type 1, δ for 0 < δ < 1 appear naturally. Some of the results of this chapter also represent improvements over the existing literature on the standard abstract edge calculus of operators of type 1, 0, such as trace class mapping properties of operators in abstract wedge Sobolev spaces. The presentation in this paper is largely self-contained to allow for an independent reading.

Original languageEnglish (US)
Pages (from-to)179-207
Number of pages29
JournalSpringer Proceedings in Mathematics and Statistics
Volume119
DOIs
StatePublished - Jan 1 2015
EventInternational Workshop on Elliptic and Parabolic Equations, 2013 - Hannover, Germany
Duration: Sep 10 2013Sep 12 2013

Fingerprint

Pseudodifferential Operators
Calculus
Operator
Wedge
Sobolev Spaces
Expand
Boundary Value Problem
Trace
Roots
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{5cc38e30413d4adb92ae7eb77bf45a62,
title = "A calculus of abstract edge pseudodifferential operators of type ρ, δ",
abstract = "In this paper, we expand on B.-W. Schulze’s abstract edge pseudodifferential calculus and introduce a larger class of operators that is modeled on H{\"o}rmander’s ρ, δ calculus, where 0 ≤ δ < ρ ≤ 1. This expansion is motivated by recent work on boundary value problems for elliptic wedge operators with variable indicial roots by G. Mendoza and the author, where operators of type 1, δ for 0 < δ < 1 appear naturally. Some of the results of this chapter also represent improvements over the existing literature on the standard abstract edge calculus of operators of type 1, 0, such as trace class mapping properties of operators in abstract wedge Sobolev spaces. The presentation in this paper is largely self-contained to allow for an independent reading.",
author = "Thomas Krainer",
year = "2015",
month = "1",
day = "1",
doi = "10.1007/978-3-319-12547-3_8",
language = "English (US)",
volume = "119",
pages = "179--207",
journal = "Springer Proceedings in Mathematics and Statistics",
issn = "2194-1009",
publisher = "Springer Publishing Company",

}

A calculus of abstract edge pseudodifferential operators of type ρ, δ. / Krainer, Thomas.

In: Springer Proceedings in Mathematics and Statistics, Vol. 119, 01.01.2015, p. 179-207.

Research output: Contribution to journalConference article

TY - JOUR

T1 - A calculus of abstract edge pseudodifferential operators of type ρ, δ

AU - Krainer, Thomas

PY - 2015/1/1

Y1 - 2015/1/1

N2 - In this paper, we expand on B.-W. Schulze’s abstract edge pseudodifferential calculus and introduce a larger class of operators that is modeled on Hörmander’s ρ, δ calculus, where 0 ≤ δ < ρ ≤ 1. This expansion is motivated by recent work on boundary value problems for elliptic wedge operators with variable indicial roots by G. Mendoza and the author, where operators of type 1, δ for 0 < δ < 1 appear naturally. Some of the results of this chapter also represent improvements over the existing literature on the standard abstract edge calculus of operators of type 1, 0, such as trace class mapping properties of operators in abstract wedge Sobolev spaces. The presentation in this paper is largely self-contained to allow for an independent reading.

AB - In this paper, we expand on B.-W. Schulze’s abstract edge pseudodifferential calculus and introduce a larger class of operators that is modeled on Hörmander’s ρ, δ calculus, where 0 ≤ δ < ρ ≤ 1. This expansion is motivated by recent work on boundary value problems for elliptic wedge operators with variable indicial roots by G. Mendoza and the author, where operators of type 1, δ for 0 < δ < 1 appear naturally. Some of the results of this chapter also represent improvements over the existing literature on the standard abstract edge calculus of operators of type 1, 0, such as trace class mapping properties of operators in abstract wedge Sobolev spaces. The presentation in this paper is largely self-contained to allow for an independent reading.

UR - http://www.scopus.com/inward/record.url?scp=84931339016&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84931339016&partnerID=8YFLogxK

U2 - 10.1007/978-3-319-12547-3_8

DO - 10.1007/978-3-319-12547-3_8

M3 - Conference article

VL - 119

SP - 179

EP - 207

JO - Springer Proceedings in Mathematics and Statistics

JF - Springer Proceedings in Mathematics and Statistics

SN - 2194-1009

ER -